RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 2, Pages 1–10 (Mi aa839)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

On convolution equations with restrictions on supports

A. Borichev

University of Bordeaux I, Talence, France

Full text: PDF file (458 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:2, 179–187

Bibliographic databases:
Received: 21.01.2002
Language:

Citation: A. Borichev, “On convolution equations with restrictions on supports”, Algebra i Analiz, 14:2 (2002), 1–10; St. Petersburg Math. J., 14:2 (2003), 179–187

Citation in format AMSBIB
\Bibitem{Bor02}
\by A.~Borichev
\paper On convolution equations with restrictions on supports
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 2
\pages 1--10
\mathnet{http://mi.mathnet.ru/aa839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1925879}
\zmath{https://zbmath.org/?q=an:1040.47025}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 2
\pages 179--187


Linking options:
  • http://mi.mathnet.ru/eng/aa839
  • http://mi.mathnet.ru/eng/aa/v14/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borichev A., Hedenmalm H., Volberg A., “Large Bergman spaces: invertibility, cyclicity, and subspaces of arbitrary index”, J. Funct. Anal., 207:1 (2004), 111–160  crossref  mathscinet  zmath  isi  scopus
    2. Aleman A., Richter S., Sundberg C., “Invariant subspaces for the backward shift on Hilbert spaces of analytic functions with regular norm”, Bergman Spaces and Related Topics in Complex Analysis, Proceedings, Contemporary Mathematics Series, 404, 2006, 1–25  crossref  mathscinet  zmath  adsnasa  isi
    3. Borichev A., Hadwin D., Yousefi H., “Stable and Norm-Stable Invariant Subspaces”, J. Operat. Theor., 69:1 (2013), 3–16  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:197
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020